# SDR DHL2008749009

- Difficulty date: January 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SKIN INTERIOR SUPPORT ANGLE IS CRACKED ELEVATOR STATION 20 VIEW THROUGH ACCESS 9405.  REMOVED ANGLE IAW SRM 51-30-2.  FABRICATED NEW ANGLE IAW SRM 51-20-1, 51-20-2, 51-30-5, 55-20-2 FIGURE 7.  ALODINE AND PRIMED ANGLE IAW SRM 51-10-2.  INSTALLED ANGLE IAW SRM 51-30-2 AND 51-40-3 FIGURE 1.  OPEN AND CLOSED AFTER INSTALLED ANGLE, SIDE SKIN IAW SRM 51-30-2.
